# SDR HALA2018042400182

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,614 hours, 4,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 AND R3 DOOR EXIT SIGNS ILLUMINATED CONTINUOUSLY.  RESET CIDS. OPS NORMAL. OK FOR SERVICE.
